# SDR SWIA201232327

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 16,177 hours, 9,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN BROKEN AT BOTTOM LEFT MAIN CABIN DOOR ENTRANCE.  (FLT 4527)  REPLACED MAIN CABIN DOOR LOWER EXIT SIGN.
